# SDR DHLA2008745638

- Difficulty date: October 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT SKIN WITH CRACK LOWER SECTION AT SLAT STA 328.  REPAIRED RT WING NR 7 SLAT LOWER SKIN BETWEEN SLAT STA 323.5 TO STA 333.5 IAW COOPESA EO COO-2-57-345-08 DTD.
